ITE Technical Group Submission System
Advance Program
 Go Top  Go Back   Prev VRSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Information (HI) [schedule] [select]

Technical Committee on Media Experience and Virtual Environment (IEICE-MVE) [schedule] [select]
Chair Yoshinari Kameda (Univ. of Tsukuba)
Vice Chair Kenji Mase (Nagoya Univ.)
Secretary Reiko Ueoka (Kyushu Univ.), Masaaki Iiyama (Kyoto Univ.), Atsunobu Kimura (NTT)
Assistant Hideaki Uchiyama (Kyushu Univ.), Takatsugu Hirayama (Nagoya Univ.), Ryosuke Aoki (NTT)

Conference Date Thu, Jun 1, 2017 09:20 - 18:00
Fri, Jun 2, 2017 10:00 - 16:10
Topics  
Conference Place  

Thu, Jun 1 AM 
09:20 - 10:40
(1)
IEICE-MVE
09:20-09:40 Tongue-operated Input Device for People with Severe Motor Impairments Yoko Ogawa, Kahoko Yokota, Nobutaka Shimada (Ritsumeikan Univ.)
(2)
IEICE-MVE
09:40-10:00 Basic study of presenting pseudo-haptic feedback by modifying body posture Jotaro Shigeyama, Nami Ogawa, Takuji Narumi, Tomohiro Tanikawa, Michitaka Hirose (UT)
(3)
IEICE-MVE
10:00-10:20 Basic Study on Presenting Walking Up Sensation in Virtual Environment based on Visuo-Haptic Interaction Ryohei Nagao, Keigo Matsumoto, Takuji Narumi, Tomohiro Tanikawa, Michitaka Hirose (Univ of Tokyo)
(4)
IEICE-MVE
10:20-10:40 Dynamic Characteristics Measurement and its Accuracy of a Head Mounted Display by Real and Virtual Simultaneous Observation Eisaku Miyamoto, Ryugo Kijima (Gifu Univ.)
  10:40-10:55 Break ( 15 min. )
Thu, Jun 1 AM 
10:55 - 11:35
(5) 10:55-11:15  
(6) 11:15-11:35  
  11:35-12:45 Lunch Break ( 70 min. )
Thu, Jun 1 PM 
12:45 - 14:05
(7)
IEICE-MVE
12:45-13:05 The theoretical light efficiencies of Right Angle Mirror and its usage in design of Virtual Image Projector. Mikiya Michishita, Ryota Koyama, Ryugo Kijima (Gihu Univ.)
(8)
IEICE-MVE
13:05-13:25 Basic Study of Multiple Spherical Movie Synthesis Methods for Photorealistic Virtual Reality Naoya Mizuguchi, Taiju Aoki, Takuji Narumi, Tomohiro Tanikawa, Michitaka Hirose (U-Tokyo)
(9)
IEICE-MVE
13:25-13:45 A Telecommunication System Supporting Group Discussions by Multiple Source Effect Keisuke Seta, Masanori Yokoyama (UT), Takayoshi Mochizuki, Tadashi Nunobiki (NTT), Takuji Narumi, Tomohiro Tanikawa, Michitaka Hirose (UT)
(10)
IEICE-MVE
13:45-14:05 Prediction of individual food preferences using food recordings Akihiro Tsubakida, Sosuke Amano, Kiyoharu Aizawa (UTokyo), Makoto Ogawa (foo.log)
  14:05-14:20 Break ( 15 min. )
Thu, Jun 1 PM 
14:20 - 15:10
(11)
IEICE-MVE
14:20-15:10
  15:10-15:25 Break ( 15 min. )
Thu, Jun 1 PM 
15:25 - 16:45
(12) 15:25-15:45  
(13) 15:45-16:05  
(14) 16:05-16:25  
(15) 16:25-16:45  
  16:45-17:00 Break ( 15 min. )
Thu, Jun 1 PM 
17:00 - 18:00
(16) 17:00-17:20  
(17) 17:20-17:40  
(18) 17:40-18:00  
Fri, Jun 2 AM 
10:00 - 11:20
(19) 10:00-10:20  
(20) 10:20-10:40  
(21) 10:40-11:00  
(22) 11:00-11:20  
  11:20-12:40 Lunch Break ( 80 min. )
Fri, Jun 2 PM 
12:40 - 13:40
(23) 12:40-13:00  
(24)
HI
13:00-13:20 Validation of the optimal color model for illuminant estimation using spectral data in natural environment Kazuho Fukuda (Kogakuin Univ.), Keiji Uchikawa (Kanagawa Univ)
(25) 13:20-13:40  
  13:40-13:55 Break ( 15 min. )
Fri, Jun 2 PM 
13:55 - 14:35
(26) 13:55-14:15  
(27) 14:15-14:35  
  14:35-14:50 Break ( 15 min. )
Fri, Jun 2 PM 
14:50 - 16:10
(28)
IEICE-MVE
14:50-15:10 Quantitative evaluation method of the reality of CG images using deep learning Masaaki Sato, Masataka Imura (Kwansei Gakuin Univ.)
(29)
IEICE-MVE
15:10-15:30 Study on interactive digital photomosaic system Takanori Segawa, Yonemura Shunichi (SIT)
(30)
IEICE-MVE
15:30-15:50 Fundamental research on automatic generation of scenery videos of the past Eriko Sato, Takuji Narumi, Tomohiro Tanikawa, Michitaka Hirose (UTokyo)
(31)
IEICE-MVE
15:50-16:10 Fast Image Segmentation for 4K Real-time Video Streaming Hiromu Miyashita, Kouta Takeuchi, Hidenobu Nagata, Akira Ono (NTT)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Information (HI)   [Latest Schedule]
Contact Address  
IEICE-MVE Technical Committee on Media Experience and Virtual Environment (IEICE-MVE)   [Latest Schedule]
Contact Address E-:mve-n 


Last modified: 2017-05-12 13:22:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to IEICE-MVE Schedule Page]   /  
 
 Go Top  Go Back   Prev VRSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Home Page]


The Institute of Image Information and Television Engineers (ITE), Japan